# SDR ASAA2012121993510

- Difficulty date: December 19, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 15,254 hours, 4,689 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Window
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 15,254 hours, 4,689 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMBOUT, THE LT SIDE WINDOW OVERHEAT AMBER LIGHT ILLUMINATED. THE QRC PROCEDURE WAS ACCOMPLISHED.  THE WINDOW HEAT SWITCH WAS OFF FOR 5 MINUTES & AT THAT POINT TURNED BACK ON ( FL220) 710 LATER AT FL 320,THE AMBER LIGHT ILLUMINATED AGAIN.  UNABLE TO DUPLICATE. RESISTANCE CHECK ON SENSOR PRIMARY & SECONDARY WITHIN LIMITS. RESISTANCE CHECK ON HEAT FILM WITHIN LIMITS. R & R PILOTS NR 2 WINDOW REF AMM 56-12-11-000-801, 56-12-11-400-801 T/C 78256003 HAS BEEN ACCOMPLISHED.  WINDOW CABIN PRESSURE LEAK TEST REF TASK 05-51-91-790-801.  CHECKED GOOD.  NO LEAKS NOTED.  VERIFIED GND GD1354-AC REF WDM 30-41-12 & MM 30-41-21. PERFORMED WINDOW HEAT SYS OPS TEST IAW MM 30-41-00-710-801.  ALL TESTS PASS.
